MathSciNet Relay Station
MathSciNet bibliographic data
MR254669 (40 #7876) 47.65 (35.00)
Schechter, Martin Partial differential operators on $L\sp{p}\,(E\sp{n})$. Bull. Amer. Math. Soc. 75 1969 548–549.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement